Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/25222
Title: An archive of IUE low-dispersion spectra of the white dwarf stars
Authors: Holberg, JB
Barstow, MA
Burleigh, MR
First Published: Jul-2003
Citation: ASTROPHYSICAL JOURNAL, SUPPLEMENT SERIES, 2003, 147 (1), pp. 145-166
DOI Link: 10.1086/374886
ISSN: 0067-0049
Links: http://hdl.handle.net/2381/25222
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.